5-loop Konishi from linearized TBA and the XXX magnet

Research output: Contribution to journalArticle

49 Citations (Scopus)

Abstract

Using the linearized TBA equations recently obtained in arXiv:1002.1711 we show analytically that the 5-loop anomalous dimension of the Konishi operator agrees with the result obtained previously from the generalized Lüscher formulae. The proof is based on the relation between this linear system and the XXX model TBA equations.

Original languageEnglish
Article number080
JournalJournal of High Energy Physics
Volume2010
Issue number6
DOIs
Publication statusPublished - 2010

Fingerprint

magnets
linear systems
operators

Keywords

  • AdS-CFT correspondence
  • Lattice integrable models

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this

5-loop Konishi from linearized TBA and the XXX magnet. / Balog, J.; Hegedűs, A.

In: Journal of High Energy Physics, Vol. 2010, No. 6, 080, 2010.

Research output: Contribution to journalArticle

@article{879d87d7129a40d39328ef03dce06730,
title = "5-loop Konishi from linearized TBA and the XXX magnet",
abstract = "Using the linearized TBA equations recently obtained in arXiv:1002.1711 we show analytically that the 5-loop anomalous dimension of the Konishi operator agrees with the result obtained previously from the generalized L{\"u}scher formulae. The proof is based on the relation between this linear system and the XXX model TBA equations.",
keywords = "AdS-CFT correspondence, Lattice integrable models",
author = "J. Balog and A. Hegedűs",
year = "2010",
doi = "10.1007/JHEP06(2010)080",
language = "English",
volume = "2010",
journal = "Journal of High Energy Physics",
issn = "1126-6708",
publisher = "Springer Verlag",
number = "6",

}

TY - JOUR

T1 - 5-loop Konishi from linearized TBA and the XXX magnet

AU - Balog, J.

AU - Hegedűs, A.

PY - 2010

Y1 - 2010

N2 - Using the linearized TBA equations recently obtained in arXiv:1002.1711 we show analytically that the 5-loop anomalous dimension of the Konishi operator agrees with the result obtained previously from the generalized Lüscher formulae. The proof is based on the relation between this linear system and the XXX model TBA equations.

AB - Using the linearized TBA equations recently obtained in arXiv:1002.1711 we show analytically that the 5-loop anomalous dimension of the Konishi operator agrees with the result obtained previously from the generalized Lüscher formulae. The proof is based on the relation between this linear system and the XXX model TBA equations.

KW - AdS-CFT correspondence

KW - Lattice integrable models

UR - http://www.scopus.com/inward/record.url?scp=77954966609&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77954966609&partnerID=8YFLogxK

U2 - 10.1007/JHEP06(2010)080

DO - 10.1007/JHEP06(2010)080

M3 - Article

AN - SCOPUS:77954966609

VL - 2010

JO - Journal of High Energy Physics

JF - Journal of High Energy Physics

SN - 1126-6708

IS - 6

M1 - 080

ER -